MathSciNet Relay Station
MathSciNet bibliographic data
MR205047 46.06
Levinson, N.; Sherman, T. O. The sum of the intersections of a cone with a linear subspace and of dual cone with orthogonal complementary subspace. J. Combinatorial Theory 1 1966 338–349.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement